# SDR QXEA2022021100053

- Difficulty date: February 5, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 29,318 hours, 31,712 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: MS2764638
- Condition: Damaged
- Location: Control Column
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECK AILERON CONTROL CHECK A LOUD CLICKING SOUND IS HEARD/FELT WHEN PASSING THROUGH NEUTRAL. REMOVED FROM SERVICE.  C/W ROLL DISCONNECT, FOUND CLICKING SOUND IN FO'S YOKE ONLY. PERFORMED GVI OF FO'S YOKE CABLES, CHAINS AND ALL UNDERFLOOR HARDWARE PERTAINING TO AILERON CONTROL SYSTEM. INSPECTED AILERON QUADRANT AND CABLE RUN TO AFT BULKHEAD BELOW FLIGHTDECK DOOR.  REPLACED  FO'S SIDE CONTROL COLUMN AILERON OUTPUT LEVER SHAFT BEARINGS OPS CK GOOD NO OTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
